MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +8.5; HIP CERAMIC FEMORAL HEAD

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +8.5; HIP CERAMIC FEMORAL HEAD
Catalog Number 136540730
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon performed an i&d and wash out of previous hip arthroplasty.The patient had been admitted showing the initial stages of an infection following a primary hip arthroplasty performed the month prior.In order to effectively treat the infection, an open debridement and washout was performed.In order to have good exposure of the surgical site, the modular femoral head (ceramic ts) was removed.A fresh modular femoral head (ceramic ts) was implanted upon completion of the wash out.There are no known patient consequences as a result of this procedure.Doi: (b)(6) 2026.Dor: (b)(6) 2026.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.Corrected : h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: the patient had been admitted showing the initial stages of an infection following a primary hip arthroplasty performed the month prior.In order to effectively treat the infection, an open debridement and washout was performed.In order to have good exposure of the surgical site, the modular femoral head was removed.A fresh modular femoral head was implanted upon completion of the wash out.There are no known patient consequences as a result of this procedure, nor resulting from the functionality/stability/quality of the depuy synthes prosthesis, no further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 136540730, lot - 4662984 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 136540730, lot - 4662984 combination.

Brand Name
DLT TS CER HD 12/14 40MM +8.5
Common Device Name
HIP CERAMIC FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24641376
Report Number1818910-2026-05020
Device Sequence Number15926449
Product Code LZO
UDI-Device Identifier10603295033714
UDI-Public(01)10603295033714(17)291231(10)4662984
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136540730
Device Lot Number4662984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/19/2026
04/06/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/23/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale